- Side Effects
- Product Reviews
Exputex Oral Solution Sugar Free contains the active ingredient carbocisteine, which liquefies viscous mucus and assists in the clearance of phlegm.
Suitable for diabetics.
Product Size: Available in 100ml/200ml/300ml
How to Use:
- Adults and children over the age of 12:Initially 15ml (three 5ml spoonfuls) three times a day, reducing to 10ml (two 5ml spoonfuls) three times daily when the mucus starts to go.
- Children 6 to 12 years:Give 5ml (one 5ml spoonful) two to three times a day.
- Children 2 to 5 years:Give 2.5ml (one 2.5ml spoonful) two to three times a day.
- Children under 2 years:Do not give this medicine to children under 2 years except on the instruction of your doctor.
Like all medicines, Exputex Oral Solution can cause side effects, although not
everybody gets them. Stop taking Exputex Oral Solution and seek medical help immediately if you have any of the following which may be signs of an allergic reaction:
- Difficulty breathing or swallowing.
- Swelling of the face, lips, tongue or throat.
- Severe itching of the skin, with a red rash or raised bumps.
The following side effects may occur:
- Nausea, headache, stomach upset and skin rash
Active ingredient: carbocisteine. Each 5ml spoonful of Exputex contains
250mg of carbocisteine.
Other ingredients: levomenthol, ethanol (alcohol), saccharin sodium, sunset
yellow FCF (E110), sodium ethyl parahydroxybenzoate (E215), sodium
propyl parahydroxybenzoate (E217), sodium methyl parahydroxybenzoate
(E219), citric acid monohydrate, sodium hydroxide, carmellose sodium, glycerol, orange flavour, condensed milk flavour and purified water.
Very good value and very effective.
Great seller smooth transaction.
Very useful product to have. Excellent service by Online Pharmacy. Thank you! ??
Very good service. Very happy with all the products bought.
Fast service delivery as expected and product packed well